Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 232765, 8 pages
http://dx.doi.org/10.1155/2013/232765
Research Article

Existence and Convergence Theorems by an Iterative Shrinking Projection Method of a Strict Pseudocontraction in Hilbert Spaces

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 23 May 2013; Revised 5 October 2013; Accepted 5 October 2013

Academic Editor: Naseer Shahzad

Copyright © 2013 Kasamsuk Ungchittrakool. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kasamsuk Ungchittrakool, “Existence and Convergence Theorems by an Iterative Shrinking Projection Method of a Strict Pseudocontraction in Hilbert Spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 232765, 8 pages, 2013. doi:10.1155/2013/232765